# SDR 05FDEA00913

- Difficulty date: April 9, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727-200
- Aircraft serial: 21529
- Aircraft time: 37,525 hours, 25,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT FL230 AND 310 KTS MAIN CARGO DOOR-B  ILLUMINATED.  DECLARED EMERGENCY AND RTB.  LIGHT WENT OUT DESCENDING THRU FL180 AND 250 KTS, MEL  09APR05.  RELEASED FOR SERVICE PER MEL/CDL: 52-15-01 CATEGORY: C EXPIRATION: 19APR05  B-LOOP MEL'D REF MEL 52-15-01:  MAIN CARGO DOOR WARNING LIGHT SYS B-INOP.  VERIFY DOOR CLOSED AND LOCKED PRIOR TO EACH BLOCKOUT.  CYCLED DOOR & VERIFED CLOSED AND LOCKED.  ADJUSTED B-SWITCH AFT CABLE ASSY PER NASI MM 52-30-00.  OPS CKS NORMAL.
